MathSciNet Relay Station
MathSciNet bibliographic data
MR1849197 (2002f:35085) 35J60 (35B05 35J45)
Bidaut-Véron, Marie-Francoise; Pohozaev, Stanislav Nonexistence results and estimates for some nonlinear elliptic problems. J. Anal. Math. 84 (2001), 1–49.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement